RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 552–555 (Mi de9365)  

This article is cited in 2 scientific papers (total in 2 papers)

Partial Differential Equations

An estimate for the difference of spectral functions, and regularized trace formulas for a power of the Laplace operator defined on a triangle or a square, in $L_p$, $1\le p\le2$

V. V. Dubrovskiia, E. A. Puzankovab

a Magnitigorsk State Pedagogical Institute
b Magnitogorsk State Technical University

Full text: PDF file (523 kB)

English version:
Differential Equations, 1999, 35:4, 552–556

Bibliographic databases:
UDC: 517.984.5
Received: 23.12.1998

Citation: V. V. Dubrovskii, E. A. Puzankova, “An estimate for the difference of spectral functions, and regularized trace formulas for a power of the Laplace operator defined on a triangle or a square, in $L_p$, $1\le p\le2$”, Differ. Uravn., 35:4 (1999), 552–555; Differ. Equ., 35:4 (1999), 552–556

Citation in format AMSBIB
\Bibitem{DubPuz99}
\by V.~V.~Dubrovskii, E.~A.~Puzankova
\paper An estimate for the difference of spectral functions, and regularized trace formulas for a power of the Laplace operator defined on a triangle or a square, in $L_p$, $1\le p\le2$
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 552--555
\mathnet{http://mi.mathnet.ru/de9365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719776}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 552--556


Linking options:
  • http://mi.mathnet.ru/eng/de9365
  • http://mi.mathnet.ru/eng/de/v35/i4/p552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. Kh. Murtazin, Z. Yu. Fazullin, “Non-nuclear perturbations of discrete operators and trace formulae”, Sb. Math., 196:12 (2005), 1841–1874  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:36
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019